# SDR SIMA2025120406011

- Difficulty date: November 6, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 28,067 hours, 18,550 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT GALLEY FLOORBEAM AT FR 84 CORRODED AROUND RIVET HEAD. MAJOR REPAIR, PERFORMED PERMANENT REPAIR TO RH AFT GALLEY FLOORBEAM AT FR 84 AT 1 RIVET HOLE IAW ERS-EJ-5300-5299.
